UKR

ENG

 

 

-

³
³ . -

 

 

ò IJͲ

 

() г (- -), г (- -), (- ), г (- ), (- -), (- -), .

, , .

.

 

:

 

1.     .. . . : , 2005. 84 .

2.     .. . . : , 2006. 47 . (pdf)

3.     .. г . . : , 2008. 107 . (pdf)

4.     .., .., .. : , : . , 2011. 348 . (web-site)

 

 

, .

 

 

 

²

 

г ,

,

.

 

 

Ͳ ˲ֲ

 

1.     .. // ³ . -. . .-. . 49. 1998. . 113-121. (UKR)

2.     .. // ³ . -. . .-. . 53. 1999. . 77-86. (UKR)

3.     Buhrii O.M. Parabolic variational inequalities with degeneration // 䳿. . 11, 2. 1999. . 189-198. (ENG)

4.     ., . ̳ , 볭 // ³ . -. . .-. . 56. 2000. . 33-43. (UKR)

5.     .., .. , // . . . T. 53, 7. 2001. C. 867-878. (UKR, ENG)

6.     . // ³ . -. . .-. . 59. 2001. . 102-115. (UKR)

7.     .. // ³ . . - . . . . 1. 2002. . 310-321. (UKR)

8.     . // . . 13. 2003. C. 43-55. (UKR)

9.     ., ., . ̳ 볭 // ³ . -. . .-. . 64. 2005. . 44-61. (UKR)

10. .. ᳭볭 // 䳿. .24, 2. 2005. . 167-172. (UKR)

11. .., .. // . .-. . . 49, 2. 2006. C. 99-107. (UKR)

12. . // . . 3. 2006. . 5-13. (UKR)

13. . // ³ . -. . .-. . 67. 2007. . 30-52. (UKR)

14. .. // . . 18. 2008. C. 20-34. (UKR)

15. .. // . . 5, 4. 2008. . 435-469. (UKR, ENG)

16. Buhrii O.M., Mashiyev R.A. Uniqueness of solutions of the parabolic variational inequality with variable exponent of nonlinearity // Nonlinear Analysis: Theory, Methods and Applications. Vol. 70, 6. 2009. P. 2325-2331. (ENG)

17. ., . // ³ . -. . .-. . 71. 2009. . 13-26. (UKR)

18.  ., ., . ' // ³ . -. . .-. . 71. 2009. . 106-112. (UKR)

19. .., .. : // . .-. . . 52, 4. 2009. . 42-57. (UKR, ENG)

20. Panat O.T., Buhrii O.M. Some properties of the solutions to the hyperbolic equations with variable exponents of nonlinearity // Transactions of NAS of Azerbaijan. - Vol. 30, 1. - 2010. - P. 155-160. (ENG)

21. Mashiev R.A., Cekic B., Buhrii O.M. Existence of solutions for p(x)-Laplacian equations // Electronic Journal of Qualitative Theory of Differential Equations. 65. 2010. P. 1-13. (ENG)

22. .., .. // ³ . . -. . . . 15, . 18. 2010. . 22-37. (UKR)

23. Mashiyev R.A., Buhrii O.M. Existence of solutions of the parabolic variational inequality with variable exponent of nonlinearity // Journal of Mathematical Analysis and Applications. Vol. 377. 2011. P. 450-463. (ENG)

24. .., .. // . . . . 63, 5. 2011. . 612-628. (UKR, ENG)

 

 

 

 

³ , ,